A 59-year-old female asked:
Disclaimer

i had a bad reaction to motrin 600, about how long will it take to recover?

3 doctor answers
Dr. Steven Bowers
32 years experience Internal Medicine
Depends: That would depend on what kind of reaction you are talking about. Need more information.
Answered on Feb 13, 2015
1
1 comment
1
1 thank
Dr. Steven Bowers
32 years experience Internal Medicine
Provided original answer
That doesn't sound like a typical allergic reaction. I would definitely avoid motrin for now, but if these issues persist I would not be inclined to pin it on the motrin and would be looking for some other explanation.
Feb 5, 2012
Dr. Daniel Chappell
10 years experience Family Medicine
Reaction type: Depends on the reaction type. If this was an allergic reaction such as urticaria (hives), or angioedema (swelling) then it may only take a few hours after proper treatment. If it was a side effect type of reaction, like acute renal failure, then it could talk longer. The medication should only be in your system for about 4-8 hrs.
Answered on Oct 1, 2015
5
5 thanks
Dr. David Miller
9 years experience Family Medicine
Depends on the rxn: There are lots of potential bad reactions to motrin. A little more information will allow us to give you a better answer.
Answered on May 19, 2015
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 30-year-old female asked:
Dr. Thomas Josa
38 years experience Allergy and Immunology
Usually yes: Depending on what kind of allergy to Motrin. If you have had severe respiratory symptoms then only very rarely is it risky to take the Tylenol (aceta ... Read More
1
1 comment
A female asked:
Dr. Thomas Namey
47 years experience Rheumatology
Do not take them: Together! They work the same way. But meloxicam works for 24 hrs. So if stopping it, wait 24hrs!
A 18-year-old female asked:
Dr. Michael Sparacino
36 years experience Family Medicine
See your doctor: This is a problem that necessitates a face-to-face meeting with your doctor. This will allow him/her to examine you, ask specific questions. And poss ... Read More
A 46-year-old member asked:
Dr. Janice Alexander
41 years experience Obstetrics and Gynecology
See Your Provider!: It is not normal to have headaches every day. You need a work up. See your provider asap. Children's Motrin (ibuprofen) is probably not the right do ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month